title

كاهش شنوائي بدنبال راديوتراپي

رفاهی, سهیلا and محنتی, پریناز and بهروزكيا, ژاله (1391) كاهش شنوائي بدنبال راديوتراپي. در: سيزدهمين كنگره بين المللي انجمن علمي جراحان گوش، گلو، بيني و سرو گردن, 11 الي 14 مهرماه 1391, مركز همايشهاي رازي تهران.

[img]
Preview
Text - Published Version
329kB

Official URL: http://www.irent2012.com


Title

HEARING LOSS FOLLOWING RADIOTHERAPY

English Abstract

Radiation therapy is increasingly being used on head and neck tumors, and close to 100 percent of the radiation delivered may reach the structures of the auditory system. Tinnitus and high frequency hearing loss are acute effects occasionally occurring during cranial irradiation. Often, these symptoms are due to radiation-induced otitis media, causing mucosal vasodilatation and eustachian tube edema. Symptoms often resolve spontaneously, but occasional patients may need myringotomy for symptomatic relief. Hearing loss months to years after radiation is usually due to sensorineural damage that occurs in patients treated for head and neck cancer. In this review we explain types of hearing loss induced- radiation therapy and protection hearing.

Item Type:Conference or Workshop Item (Speech)
زبان سند : انگلیسی
نویسنده مسئول :سهیلا رفاهی
نویسنده :پریناز محنتی
نویسنده :ژاله بهروزكيا
Uncontrolled Keywords:كاهش شنوائي - راديوتراپي
کلیدواژه ها (انگلیسی):hearing loss - radiotherapy
Subjects:WN Radiology . Diagnostic Imaging
WV Otolaryngology
Divisions:Faculty of Medicine > Department of Basic Sciences > Department of Medical Physics
ID Code:3594
Deposited By: MS Soheila Refahi
Deposited On:12 Jul 1391 13:21
Last Modified:26 Nov 1391 09:22

Repository Staff Only: item control page

Document Downloads

More statistics for this item...